Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 63, NWS Cleveland, OH

June 10, 2020Cuyahoga County, Geauga County, Lake County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 10, 2020, 7:55 PM EDT for Cuyahoga County, Geauga County, Lake County, Ohio. It was in force for 65 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2020, 7:55 PM EDT (23:55 UTC)
Expired
Jun 10, 2020, 9:00 PM EDT
In force
65 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Cuyahoga County, OH, Geauga County, OH, Lake County, OH

The radar

The Cleveland radar (KCLE), 45 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 8:05 PM EDTTSTM WND DMGWilloughby, OHSOCIAL MEDIA REPORT OF A TREE DOWN INTO A HOUSE IN WILLOUGHBY.
Jun 10, 8:37 PM EDTTSTM WND DMG2 Ese South Russell, OHTREE DOWN ON ADDINGTON CT - TREE FELL ON GAS METER AND IS LEAKING GAS.
Jun 10, 8:37 PM EDTTSTM WND DMG2 W Chardon, OHTREE DOWN WITH WIRES ACROSS ROUTE 6 NEAR AUBURN ROAD.
Jun 10, 8:39 PM EDTTSTM WND DMG1 E Chardon, OHWIRES DOWN, TREE ACROSS ROADWAY.
Jun 10, 8:39 PM EDTTSTM WND DMG1 Ene Chardon, OHTREES DOWN ON WIRES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:48 PM EDTSevere Thunderstorm WatchSPC6 hr
Jun 10, 6:51 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
176 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1081 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

284 
WUUS51 KCLE 102355
SVRCLE
OHC035-055-085-110100-
/O.NEW.KCLE.SV.W.0063.200610T2355Z-200611T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
755 PM EDT Wed Jun 10 2020

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Geauga County in northeastern Ohio...
  Northeastern Cuyahoga County in northeastern Ohio...
  Lake County in northeastern Ohio...

* Until 900 PM EDT.

* At 755 PM EDT, severe thunderstorms were located along a line
  extending from 8 miles northwest of Lakeline to near Parma, moving
  northeast at 55 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Cleveland, Painesville, Willowick, Chardon, Fairport Harbor,
  Euclid, Mentor, Solon, Willoughby, Eastlake, South Russell,
  Madison, Perry, Burton, Timberlake, Lakeline, Chesterland, Mayfield
  Heights, Wickliffe and Richmond Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4153 8101 4135 8144 4157 8144 4157 8149
      4162 8149 4153 8166 4153 8168 4172 8142
      4186 8101
TIME...MOT...LOC 2355Z 223DEG 48KT 4171 8161 4138 8162 

HAIL...0.75IN
WIND...70MPH
 
$$

Kahn
1 follow-up statement
738 
WWUS51 KCLE 110038
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
838 PM EDT Wed Jun 10 2020

OHC035-055-085-110100-
/O.CON.KCLE.SV.W.0063.000000T0000Z-200611T0100Z/
Geauga OH-Cuyahoga OH-Lake OH-
838 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR GEAUGA...NORTHEASTERN CUYAHOGA AND LAKE COUNTIES...

At 835 PM EDT, severe thunderstorms were located along a line
extending from 18 miles northwest of Geneva-On-The-Lake to Perry,
moving northeast at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Painesville, Willowick, Chardon, Fairport Harbor, Euclid, Mentor,
Solon, Willoughby, Eastlake, South Russell, Madison, Perry, Burton,
Timberlake, Lakeline, Chesterland, Mayfield Heights, Wickliffe,
Richmond Heights and Willoughby Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4153 8101 4135 8144 4157 8144 4157 8149
      4162 8149 4172 8142 4186 8101
TIME...MOT...LOC 0035Z 223DEG 48KT 4208 8114 4175 8115 

HAIL...0.75IN
WIND...60MPH
 
$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:53 PM EDT, 2 minutes earlier.

Area forecast discussion, Jun 10, 7:53 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
753 PM EDT Wed Jun 10 2020

.SYNOPSIS...
As Cristobal's remnant low tracks northeastward to near James
Bay, the trailing cold front will sweep east through our area
this evening through early Thursday morning. High pressure
builds from the southwest and west later on Thursday. Another
cold front sweeps southeast through our region on Friday and
will be followed by a high pressure ridge building from the
north and west by this weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
A line of severe convection continues east across the forecast
area this afternoon/evening. This line has had a history of
widespread wind damage and is expected to continue producing
widespread wind damage as is propagates eastward into a
favorable environment. For this reason, a Severe Thunderstorm
Watch is in effect for the entire area. An isolated tornado and
large hail may also be possible as well. This line of
thunderstorms is expected to be completely out of the forecast
area by 05Z tonight.

Original Discussion...
A shortwave trough over the Mid and Upper MS Valley this
afternoon should move northeast to ON province and the eastern
Great Lakes region by daybreak Thursday. Simultaneously,
Cristobal's remnant low is pulling away from Lake Superior and
should move northeast to near James Bay. This will cause the
trailing surface cold front to sweep east across our CWA this
evening through the first couple hours of Thursday morning. A
squall line of multicells and perhaps a few supercells along or
just ahead of this front is expected to move eastward across our
region between about 4 PM this evening and midnight EDT
tonight. Many of these storms will likely be severe. Damaging to
destructive wind gusts will be the main threat as the storms
encounter moderate to strong instability, effective bulk shear,
and DCAPE within a very humid warm sector. Isolated showers and
thunderstorms may develop ahead of the squall line as a
progressively southwesterly 850 mb jet streak undergoes
isentropic lift. Some of these isolated thunderstorms may
become supercells. Damaging hail the size of quarters to perhaps
ping pong balls and a tornado or two cannot be ruled-out with
any isolated supercells since surface-based ESRH and mixed-
layer LCL heights may support mesocyclonic tornadogenesis. Fair
weather will return region-wide by daybreak Thursday as a
surface high pressure ridge builds slowly from the west and
southwest. Lows tonight should reach the low to mid 60's as
humidity levels drop behind the cold front.

A longwave trough persists over our area Thursday and Thursday night
as the aforementioned shortwave trough exits the eastern Great Lakes
to the northeast and another shortwave disturbance approaches from
Lake Superior and vicinity. Fair weather should persist as surface
high pressure continues building from the Great Plains and Lower OH
Valley. Late afternoon highs should reach the 70's, while Thursday
night lows should dip into the 50's or lower 60's, with the warmest
lows along and near the Lake Erie shore.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
The short term begins Friday with mostly quiet weather expected
Friday morning. By Friday afternoon, a weak upper trough will
move southeast across the Great Lakes, forcing a cold front
through the area by Friday evening. This will introduce the
chance for some light shower activity, though moisture
throughout the column looks to be limited. Another trough will
swing south across the Great Lakes Saturday night into Sunday as
it begins to become closed off from the main flow.

Friday appears to be a beautiful day with lower humidity and highs
in the mid to upper 70s. Some increasing cloud cover will be
possible with the approaching trough late Friday afternoon and
Friday evening. Much cooler and below average temperatures are
expected on Saturday with highs mainly ranging in the low to mid
60s, though accompanied by mostly sunny skies.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Model guidance differs on location of the closed low, with some
solutions pushing the low quickly east, reaching the Mid-Atlantic
coast by Monday afternoon. Other guidance has the closed low slowly
meandering southward across the Ohio Valley through much of the long
term period (Sunday through Wednesday). A closed low solution would
offer multiple rounds of showers and thunderstorms, as well as
cooler and cloudier weather, through mid-week. A quicker exit
towards the Mid-Atlantic would allow weak ridging and high pressure
to build across the Tennessee and Ohio Valleys and thus warmer, but
drier weather. Still fairly low confidence, so have opted to retain
slight chance PoPs from previous forecast.

&&

.AVIATION /00Z Thursday THROUGH Monday/...
A line of severe thunderstorms extending from KCLE to east of
KMFD is continue east across the area this afternoon/evening.
Peak wind gusts with this line of thunderstorms expected to be
around 50 to 55 knots at KCAK and KYNG and then weakening to around
40 to 45 knots by the time it reaches KERI. Heavy downpours and
frequent lightning will also be possible with this line of
storms, bringing visibilities down to 1SM or less in the
heaviest portion of the thunderstorms.

The cold front still lags behind this line of thunderstorm,
located near KTOL and KFDY at around 00Z. Some additional
showers and thunderstorms could also develop along the cold
front as it propagates eastward, but conditions with these
showers and thunderstorms aren't expected to be as intense.

Environmental surface winds (outside of thunderstorm) ahead of
the cold front expected to be out of the southwest around 10 to
15 knots gusting up to 25 knots. Behind the cold front, winds
will shift to out of the west with similar wind speeds. A few
hours of MVFR ceilings are also be possible with low clouds
behind the cold front.

Outlook...Occasional non-VFR possible with scattered showers
and perhaps thunderstorms Friday through Monday.

&&

.MARINE...
Small Craft Advisory remains in effect for the western four zones of
Lake Erie through noon Thursday. A second Small Craft Advisory area
is also in effect from Cleveland towards Erie, starting at 4 AM
Thursday through 6 PM Thursday. This is in response to a cold front
which will track east across the lake tonight with southerly winds
becoming more southwest, then westerly by Thursday. Some storms
along or just ahead of the front later this afternoon and evening
could bring brief wind gusts up to 50 knots as well as hail up to
one inch in size.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 4 AM to 6 PM EDT Thursday for
     LEZ146>149.
     Small Craft Advisory until noon EDT Thursday for LEZ142>145.

&&

SYNOPSIS...Jaszka
NEAR TERM...Jaszka/Saunders
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Saunders
MARINE...Kahn
Hazardous weather outlook, Jun 10, 6:58 PM EDT, 57 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
658 PM EDT Wed Jun 10 2020

LEZ142>146-162>166-OHZ003-006>011-017>020-027>031-036>038-047-112300-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron-Medina-
Wyandot-Crawford-Richland-Ashland-Wayne-Marion-Morrow-Holmes-Knox-
658 PM EDT Wed Jun 10 2020

...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Lake Erie, western
Lake Erie, north central Ohio, northeast Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ147>149-167>169-OHZ012>014-021>023-032-033-089-PAZ001>003-112300-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lake-Geauga-
Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
658 PM EDT Wed Jun 10 2020

...SEVERE THUNDERSTORM WATCH 279 IN EFFECT UNTIL 1 AM EDT THURSDAY...

This Hazardous Weather Outlook is for central Lake Erie, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-112300-
Lake Erie open waters from Ripley to Buffalo NY-
658 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for eastern Lake Erie.

.DAY ONE...Tonight.

A line of thunderstorms will likely move through this evening into
early Thursday morning and produce frequent lightning and brief
downpours. Damaging wind gusts and large hail are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 10, 7:28 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
728 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     TSTM WND DMG     4 SSW SPENCER           41.04N 82.15W
06/10/2020                   MEDINA             OH   TRAINED SPOTTER

            SMALL TREES SNAPPED 3 MILES WEST OF
            HOMERVILLE.

&&

SEFCOVIC
Local storm report, Jun 10, 7:35 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
735 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     RISINGSUN               41.27N 83.42W
06/10/2020                   WOOD               OH   TRAINED SPOTTER

            TREES AND POWER LINES DOWN. TIME ESTIMATED
            VIA RADAR.

&&

SEFCOVIC
Local storm report, Jun 10, 7:43 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
743 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND GST     2 NW BROOK PARK         41.42N 81.85W
06/10/2020  M53 MPH          CUYAHOGA           OH   ASOS

            ASOS STATION KCLE CLEVELAND HOPKINS AIRPORT.

&&

SEFCOVIC
Special weather statement, Jun 10, 7:46 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
746 PM EDT Wed Jun 10 2020

OHZ021-110015-
Summit-
746 PM EDT Wed Jun 10 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUMMIT COUNTY...

At 745 PM EDT, radar indicated outflow from thunderstorms were
located along a line extending from Parma to 8 miles west of
Cuyahoga Falls to near Rittman. Movement was northeast at 45 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Akron, Cuyahoga Falls, Barberton, Green, Solon, Hudson, Twinsburg,
Tallmadge, Macedonia, Mogadore, Stow, Broadview Heights, Brecksville,
Norton, Fairlawn, Munroe Falls, Northfield, Richfield, Reminderville
and Lakemore.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4092 8165 4098 8165 4099 8168 4104 8169
      4128 8169 4128 8157 4133 8159 4136 8159
      4135 8140 4099 8139 4098 8142 4091 8142
TIME...MOT...LOC 2345Z 238DEG 40KT 4136 8173 4117 8168 4094 8182

Clark
Local storm report, Jun 10, 7:47 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
747 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     MARINE TSTM WIND 5 WNW PORT CLINTON      41.55N 83.02W
06/10/2020  M46 MPH          OTTAWA             OH   MESONET

            MESONET STATION CMPO1 CAMP PERRY.

&&

SEFCOVIC
Local storm report, Jun 10, 7:53 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
753 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND DMG     2 SSE ELYRIA            41.36N 82.09W
06/10/2020                   LORAIN             OH   EMERGENCY MNGR

            MULTIPLE TREES DOWN, AT LEAST 3 ON HOUSES.
            TIME ESTIMATED FROM RADAR.

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 2:29 AM EDTSpecial Weather StatementCLEAshtabula46 min
Jun 10, 12:32 PM EDTSmall Craft AdvisoryCLE31 hr
Jun 10, 5:04 PM EDTSpecial Weather StatementCLEOttawa, Sandusky41 min
Jun 10, 5:14 PM EDTSevere Thunderstorm WarningCLEHancock46 min
Jun 10, 5:16 PM EDTSevere Thunderstorm WarningCLEMarion, Wyandot59 min
Jun 10, 5:18 PM EDTSpecial Weather StatementCLELucas27 min
Jun 10, 5:26 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood64 min
Jun 10, 5:29 PM EDTSpecial Marine WarningCLE91 min
Jun 10, 5:37 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Seneca53 min
Jun 10, 5:50 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Wyandot55 min
Jun 10, 6:11 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Seneca49 min
Jun 10, 6:25 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow, Richland65 min
Jun 10, 6:38 PM EDTSpecial Marine WarningCLE97 min
Jun 10, 6:41 PM EDTSpecial Weather StatementCLELucas34 min
Jun 10, 6:46 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina59 min
Jun 10, 6:59 PM EDTSevere Thunderstorm WarningCLEErie, Huron20 min
Jun 10, 7:14 PM EDTSevere Thunderstorm WarningCLEHolmes, Medina, Wayne61 min
Jun 10, 7:20 PM EDTSevere Thunderstorm WarningCLEHolmes, Knox55 min
Jun 10, 7:23 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain67 min
Jun 10, 7:34 PM EDTSpecial Marine WarningCLE86 min
Jun 10, 7:43 PM EDTSevere Thunderstorm WarningCLEAshland, Medina32 min
Jun 10, 7:46 PM EDTSpecial Weather StatementCLESummit29 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.